Limiting absorption principles for the Navier equation in elasticity
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 5, Volume 11 (2012) no. 4, p. 817-842

We prove some a priori estimates for the resolvent of Navier equation in elasticity, when one approaches the spectrum (Limiting Absorption Principles). They are extensions of analogous estimates for the resolvent of the euclidean Laplacian in n . As a consequence, we get some results for the evolution equation and for the spectral measure.

Published online : 2018-06-21
Classification:  35J47,  74B05,  42B37
@article{ASNSP_2012_5_11_4_817_0,
     author = {Barcel\'o, Juan Antonio and Folch-Gabayet, Magali and P\'erez-Esteva, Salvador and Ruiz, Alberto and Vilela, Mari Cruz},
     title = {Limiting absorption principles for the Navier equation in elasticity},
     journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
     publisher = {Scuola Normale Superiore, Pisa},
     volume = {Ser. 5, 11},
     number = {4},
     year = {2012},
     pages = {817-842},
     zbl = {1335.74009},
     mrnumber = {3060701},
     language = {en},
     url = {http://www.numdam.org/item/ASNSP_2012_5_11_4_817_0}
}
Barceló, Juan Antonio; Folch-Gabayet, Magali; Pérez-Esteva, Salvador; Ruiz, Alberto; Vilela, Mari Cruz. Limiting absorption principles for the Navier equation in elasticity. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 5, Volume 11 (2012) no. 4, pp. 817-842. http://www.numdam.org/item/ASNSP_2012_5_11_4_817_0/

[1] S. Agmon, Spectral properties of Schrödinger operators and scattering theory, Ann. Scuola Norm. Sup. Pisa (4) 2 (1975), 151–218. | Numdam | MR 397194 | Zbl 0315.47007

[2] S. Agmon and L. Hörmander, Asymptotic properties of solutions of differential equations with simple characteristics, J. Anal. Math. 30 (1976), 1–38. | MR 466902 | Zbl 0335.35013

[3] J. A. Barceló and A. Córdoba, Band-limited functions: L p -convergence, Trans. Amer. Math. Soc. (2) 313 (1989), 655-669. | MR 951885 | Zbl 0674.42003

[4] J. A. Barceló, A. Ruiz and L. Vega, Weighted estimates for the Helmholtz equation and some applications, J. Funct. Anal. 150 (1997), 356–382. | MR 1479544 | Zbl 0890.35028

[5] A. P. Calderón and A. Zygmund, On singular integrals, Amer. J. Math. 78 (1956), 289–309. | MR 84633 | Zbl 0072.11501

[6] S. Campanato, Proprietà di una famiglia di spazi funzionali, Ann. Scuola Norm. Sup. Pisa 18 (1964), 137–160. | Numdam | MR 167862 | Zbl 0133.06801

[7] F. Chiarenza and M. Frasca, A remark on a paper by C. Fefferman, Proc. Amer. Math. Soc. 108 (1990), 407–409. | MR 1027825 | Zbl 0694.46029

[8] F. Chiarenza and A. Ruiz, Uniform L 2 -weighted Sobolev inequalities, Proc. Amer. Math. Soc. 112 (1991), 53–64. | MR 1055768 | Zbl 0745.35007

[9] R. R. Coifman and C. Fefferman, Weighted norm inequalities for maximal functions and singular integrals, Studia Math. 51 (1974), 241–250. | MR 358205 | Zbl 0291.44007

[10] D. Colton and R. Kress, “Inverse Acoustic and Electromanetic Scattering Theory”, Springer-Verlag, New York, 1992. | MR 1183732 | Zbl 1266.35121

[11] J. Duoandikoetxea Zuazo, “Fourier Analysis”, AMS, Graduate Studies in Mathematics, V 29, 2001. | MR 1800316 | Zbl 0969.42001

[12] J. García-Cuerva and J. L. Rubio de Francia, “Weighted Norms Inequalities and Related Topics”, North-Holland, Amsterdam, 1985. | MR 807149 | Zbl 0578.46046

[13] C. Herz, Lipschitz spaces and Bernstein’s theorem on absolutely convergent Fourier transforms, J. Math. Mech. 18 (1968), 283–324. | MR 438109 | Zbl 0177.15701

[14] G. Hu, S. Lu and D. Yang, Boundedness of rough singular integral operators on homogeneous Herz spaces, J. Austr. Math. Soc. 66 (1999), 201–223. | MR 1671956 | Zbl 0927.42010

[15] T. Kato, Wave operators and similarity for non-selfadjoint operators, Math. Ann. 162 (1966), 258–279. | MR 190801 | Zbl 0139.31203

[16] T. Kato and K. Yajima, Some examples of smooth operators and the associated smoothing effect, Rev. Math. Phy. (4) 1 (1989), 481–496. | MR 1061120 | Zbl 0833.47005

[17] C. Kenig, G. Ponce and L. Vega, Small solutions to nonlinear Schrödinger equations, Ann. Inst. H. Poincaré Anal. Non Linéaire 10 (1993), 255–288. | Numdam | MR 1230709 | Zbl 0786.35121

[18] C. Kenig, A. Ruiz and C. Sogge, Uniform Sobolev inequalities and unique continuation for second order constant coefficient differential operators, Duke Math. J. 55 (1987), 329–347. | MR 894584 | Zbl 0644.35012

[19] V. D. Kupradze, “Three-Dimensional Problems of Elasticity and Thermoelasticity”, North-Holland, Amsterdam, 1979.

[20] R. Leis, “Initial Boundary Value Problems in Mathematical Physics”, John Wiley & Sons, New York, 1986. | MR 841971 | Zbl 0599.35001

[21] X. Li and D. Yang, Boundedness of some sublinear operators on Herz spaces, Illinois J. Math. 40 (1996), 484–501. | MR 1407632 | Zbl 0956.46025

[22] B. Perthame and L. Vega, Morrey-Campanato estimates for Helmholtz equations, J. Funct. Anal. 164 (1999), 340–355. | MR 1695559 | Zbl 0932.35048

[23] A. Ruiz, Recovery of the singluarities of a potential from fixed angle scattering data, Comm. Partial Differential Equations 26 (2001), 1721–1738. | MR 1865943 | Zbl 1134.35386

[24] A. Ruiz, Harmonic analysis and inverse problems, http://web.uam.es/gruposinv/inversos/publicaciones/Inverseproblems.pdf

[25] A. Ruiz and A. Vargas, Partial recovery of a potential from backscattering data, Comm. Partial Differential Equations 30 (2005), 67–96. | MR 2131046 | Zbl 1067.35153

[26] A. Ruiz and L. Vega, Unique continuation for Schrödinger equations with potential in Morrey classes, Publ. Math. 35 (1991), 291–298. | MR 1103622 | Zbl 0809.47046

[27] A. Ruiz and L. Vega, On local regularity of Schrödinger equations, Duke Math. J. 76 (1994), 913–940. | MR 1201747 | Zbl 0826.35014

[28] A. Ruiz and L. Vega, Local regularity of solutions to wave equations with time-dependent potentials, Int. Math. Res. Not. INRN 1 (1993), 13–27. | MR 1201747 | Zbl 0812.35016

[29] G. Stampacchia, p,λ -Spaces and interpolation, Comm. Pure Appl. Math. 17 (1964), 293–306. | MR 178350 | Zbl 0149.09201

[30] L.Vega and N. Visciglia, On the local smoothing for the Schrödinger equation, Proc. Amer. Math. Soc. 135 (2007), 119–128. | MR 2280200 | Zbl 1173.35107